# SDR RAIA201305100006

- Difficulty date: May 10, 2013
- Submitted: June 15, 2013
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 24,886 hours, 19,925 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,   FOUND CORROSION AROUND TRANSPONDER.  MX R & R THE SUPPORT ASSY AROUND THE TRANSPONDER ANTENNA.
